Keyword: Model Theory: Others

LtSh:53
Litman+Shelah, Models with few isomorphic expansions -- Israel J Math 28 (1977) 331-338
AmSh:57
Amit+Shelah, The complete finitely axiomatized theories of order are dense -- Israel J Math 23 (1976) 200-208
SeSh:63
Stern+Shelah, The Hanf number of the first order theory of Banach spaces -- Transactions American Math Soc 244 (1978) 147-171
GPShS:134
Gabbay+Pnueli+Shelah+Stavi, On the temporal analysis of fairness -- Proc.~ seventh Annual SIG ACT --- SIG PLAN Symposium on Principles of Programming Languages, January 23- 30, 1980 (1980) 163--173
BlSh:142
Baldwin+Shelah, The structure of saturated free algebras -- Algebra Universalis 17 (1983) 191-199
GuSh:143
Gurevich+Shelah, The monadic theory and the ``next world'' -- Israel J Math 49 (1984) 55-68
HrSh:147
Harrington+Shelah, The undecidability of the recursively enumerable degrees -- American Math Soc Bulletin. New Series 6 (1982) 79-80
FdSh:149
Friedman+Shelah, Tall $\alpha $-recursive structures -- Proc American Math Soc 88 (1983) 672-678
GuSh:168
Gurevich+Shelah, On the strength of the interpretation method -- J Symbolic Logic 54 (1989) 305-323
GuSh:178
Gurevich+Shelah, Random models and the Godel case of the decision problem -- J Symbolic Logic 48 (1983) 1120-1124
GuSh:183
Gurevich+Shelah, Rabin's uniformization problem -- J Symbolic Logic 48 (1983) 1105-1119
GGSh:184
Goldfarb+Gurevich+Shelah, A decidable subclass of the minimal Godel class with identity -- J Symbolic Logic 49 (1984) 1253-1261
KfSh:201
Kaufmann+Shelah, On random models of finite power and monadic logic -- Discrete Math 54 (1985) 285-293
GuSh:230
Gurevich+Shelah, The decision problem for branching time logic -- J Symbolic Logic 50 (1985) 668-681
GuSh:244
Gurevich+Shelah, The fix point extensions of first order logic -- Proc 26th Annual Symp. on Foundation of Computer Science (1985) 346--353
GuSh:244a
Gurevich+Shelah, Fixed-point extensions of first-order logic -- Annals Pure and Applied Logic 32 (1986) 265-280
CHSh:245
Compton+Henson+Shelah, Nonconvergence, undecidability, and intractability in asymptotic problems -- Annals Pure and Applied Logic 36 (1987) 207-224
GuSh:277
Gurevich+Shelah, Nearly linear time -- Logic at Botik '89 (Pereslavl-Zalesskiy, 1989) (1989) 108--118
BiSh:290
Biro+Shelah, Isomorphic but not lower base-isomorphic cylindric set algebras -- J Symbolic Logic 53 (1988) 846-853
HoSh:301 [abstract] [arXiv:math.LO/0102060]
Hodges+Shelah, Naturality and Definability II
ShSp:304
Shelah+Spencer, Zero-one laws for sparse random graphs -- J American Math Soc 1 (1988) 97-115
ShSp:382 1995-12-08 [pdf] [ps] [abstract] [arXiv:math.LO/9401211]
Shelah+Spencer, Can You Feel the Double Jump? -- Random Structures and Algorithms 5 (1994) 191-204
MShV:416 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305204]
Mekler+Shelah+Vaananen, The Ehrenfeucht-Fra{\"\i}ss{\'e}-game of length $\omega_1$ -- Transactions American Math Soc 339 (1993) 567-580
ShSp:432 1994-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9401214]
Shelah+Spencer, Random Sparse Unary Predicates -- Random Structures \& Algorithms 5 (1994) 375-394
LuSh:435 1995-01-25 [pdf] [ps] [abstract] [arXiv:math.LO/9501221]
Luczak+Shelah, Convergence in homogeneous random graphs -- Random Structures \& Algorithms 6 (1995) 371-391
MeSh:452 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9304201]
Melles+Shelah, $Aut(M)$ has a large dense free subgroup for saturated $M$ -- Bulletin London Math Soc 26 (1994) 339-344
MSShT:453
Mekler+Schipperus+Shelah+Truss, The Random Graph and Automorphisms of the Rational World -- Bulletin London Math Soc 25 (1993) 343-346
LwSh:489 1998-07-05 [pdf] [ps] [abstract] [arXiv:math.LO/9301210]
Laskowski+Shelah, On the existence of atomic models -- J Symbolic Logic 58 (1993) 1189-1194
JiSh:493 1994-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9401216]
Jin+Shelah, The strength of the isomorphism property -- J Symbolic Logic 59 (1994) 292-301
GISh:525 1994-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9411235]
Gurevich+Immerman+Shelah, McColm Conjecture -- Symposium on Logic in Computer Science (1994) 10--19
BGSh:533 2000-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9705225]
Blass+Gurevich+Shelah, Choiceless Polynomial Time -- Annals Pure and Applied Logic 100 (1999) 141-187
GuSh:536 2003-04-06 [pdf] [ps] [abstract] [arXiv:math.LO/0404150]
Gurevich+Shelah, Spectra of Monadic Second-Order Formulas with One Unary Function -- Proc 18th Annual IEEE Symposium on Logic in Computer Science (2003) 291--300
LeSh:539 1994-04-20 [pdf] [ps] [abstract] [arXiv:math.LO/9404227]
Lifsches+Shelah, Uniformization, choice functions and well orders in the class of trees -- J Symbolic Logic 61 (1996) 1206-1227
LeSh:573 1994-12-13 [pdf] [ps] [abstract] [arXiv:math.LO/9412231]
Lifsches+Shelah, Uniformization and Skolem Functions in the Class of Trees -- J Symbolic Logic 63 (1998) 103-127
RShW:611 1996-04-25 [pdf] [ps] [abstract] [arXiv:math.LO/9604244]
Rosen+Shelah+Weinstein, $k$--Universal Finite Graphs -- Logic and Random Structures: DIMACS Workshop, November 5-7, 1995 (1997) 65-77
JiSh:613 1997-01-07 [pdf] [ps] [abstract] [arXiv:math.LO/9604211]
Jin+Shelah, Compactness of Loeb Spaces -- J Symbolic Logic 63 (1998) 1371-1392
CShS:689 1998-10-20 [pdf] [ps] [abstract] [arXiv:math.LO/9809202]
Cherlin+Shelah+Shi, Universal graphs with forbidden subgraphs and algebraic closure -- Advances in Applied Math 22 (1999) 454-491
KeSh:728 2001-05-09 [pdf] [ps] [abstract] [arXiv:math.LO/0105134]
Kennedy+Shelah, On embedding models of arithmetic of cardinality $\aleph_1$ into reduced powers -- Fundamenta Math 176 (2003) 17-24
HHSh:770 2002-08-08 [pdf] [ps] [abstract] [arXiv:math.LO/0112288]
Hellsten+Hyttinen+Shelah, Potential isomorphism and semi--proper trees -- Fundamenta Math 175 (2002) 127-142
BGSh:822 2005-12-03 [pdf] [ps] [abstract] [arXiv:math.LO/0309165]
Boerner+Goldstern+Shelah, Automorphisms and strongly invariant relations
KnSh:825 2003-10-13 [pdf] [ps] [abstract] [arXiv:math.LO/0311165]
Kanovei+Shelah, A definable nonstandard model of the reals -- J Symbolic Logic 69 (2004) 159-164 see also E39
SaSh:841 2004-09-06 [pdf] [ps] [abstract] [arXiv:math.LO/0404148]
Sagi+Shelah, On topological properties of ultraproducts of finite sets -- Math Logic Quarterly 51 (2005) 254-257
ChSh:850 2006-05-24 [pdf] [ps] [abstract] [arXiv:math.LO/0512218]
Cherlin+Shelah, Universal graphs with a forbidden subtree -- J Combinatorial Theory. Ser. B 97 (2007) 293-333
KeSh:852 2006-11-30 [pdf] [ps] [abstract] [arXiv:math.LO/0504200]
Kennedy+Shelah, More on regular reduced products -- J Symbolic Logic 69 (2004) 1261-1266
SaSh:864 2006-05-15 [pdf] [ps] [abstract] [arXiv:math.LO/0612244]
Sagi+Shelah, On Weak and Strong Interpolation in Algebraic Logics -- J Symbolic Logic 71 (2006) 104-118
DoSh:865 2006-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/0607375]
Doron+Shelah, Relational structures constructible by quantifier free definable operations -- J Symbolic Logic 72 (2007) 1283-1298
HvSh:866 2007-03-01 [pdf] [ps] [abstract] [arXiv:math.LO/0612245]
Havlin+Shelah, Existence of EF-equivalent Non-Isomorphic Models -- Math Logic Quarterly 53 (2007) 111-127
GaSh:891 2007-07-25 [pdf] [ps] [abstract] [arXiv:math.LO/0612247]
Garti+Shelah, Two cardinal models for singular $\mu$ -- Math Logic Quarterly 53 (2007) 636-641
DoSh:953 2010-04-04 [pdf] [ps] [abstract]
Doron+Shelah, Hereditary Zero-One Laws for Graphs -- Fields Logic and Computation: Essays dedicated to Yuri Gurevich on Occasion his 70th Birthday (2010) 581--614
SiSh:979 2012-03-12 [pdf] [abstract]
Shelah+Simon, Adding linear orders -- J Symbolic Logic 77 (2012) 717-725
LcSh:982 2011-03-18 [pdf] [ps] [abstract]
Luecke+Shelah, External Automorphisms of Ultraproducts of Finite Models -- Archive for Math Logic 51 (2012) 433-441
HbSh:986 2015-10-21_2 [pdf] [ps] [abstract] [arXiv:math.LO/1510.06574]
Haber+Shelah, Random graphs and Lindstr\"{o}m quantifiers for natural graph properties
KeShVa:1011 [arXiv:math.LO/1307.6396]
Kennedy+Shelah+Vaananen, Regular Ultrapowers at Regular Cardinals -- Notre Dame J Formal Logic 56 (2015) 417-428
ChSh:1033 2014-01-19 [pdf] [ps] [abstract] [arXiv:math.LO/1404.5757]
Cherlin+Shelah, Universal graphs with a forbidden subgraph: Block path solidity -- Combinatorica 36 (2016) 249-264
CeSh:1035 2014-12-30 [pdf] [ps] [abstract] [arXiv:math.LO/1308.3099]
Chernikov+Shelah, On the number of Dedekind cuts and two-cardinal models of dependent theories -- J Institute of Math of Jussieu 15 (2016) 771-784
MiSh:1051 [abstract]
Malliaris+Shelah, Model-theoretic applications of cofinality spectrum problems
KpSh:1054 [abstract]
Kaplan+Shelah, Forcing a countable structure to belong to the ground model -- Math Logic Quarterly 62 (2016) 530-546
HbSh:1059 [abstract] [arXiv:math.LO/1510.06581]
Haber+Shelah, An extension of the Ehrenfeucht-Fra{\"{\i}}sse game for \mbox{first order} logics augmented with Lindstr\"{o}m quantifiers -- Fields Logic and Computation II (Yurifest Workshop) (2015) 226--236
KpSh:1082 [abstract]
Kaplan+Shelah, Decidability and classification of the theory of integers with primes -- J Symbolic Logic 82 (2017) 1041-1050
CaSh:1116 2018-07-12 [pdf] [abstract]
Casanovas+Shelah, Universal theories and compactly expandable models